MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: bariatric patient.Event description: breakage of the trocar sleeve after placement and during insertion and handling with the instruments.Broken piece recovered from the patient by another trocar.Extended procedure intervention: broken piece recovered from the patient by another trocar.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with the broken piece.Visual inspection confirmed the complainant¿s experience of a fractured cannula.The broken piece completed the missing portion of the cannula.The wall thickness of the cannula was measured and met specifications.Based on the condition of the returned unit, it is likely that the cannula fractured due to excessive force exerted on the unit during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: bariatric patient.Event description: breakage of the trocar sleeve after placement and during insertion and handling with the instruments.Broken piece recovered from the patient by another trocar.Extended procedure.Additional information provided by territory manager via email 10aug22: the product is at the hospital pharmacy.The model is ctb10.The break did not cause particulation.The trocar was not used with a robot.Intervention: broken piece recovered from the patient by another trocar.Patient status: no patient injury or illness occur associated with the complaint event.

Brand Name
CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15189011
Report Number2027111-2022-00689
Device Sequence Number12256669
Product Code GCJ
UDI-Device Identifier00607915124007
UDI-Public(01)00607915124007(17)230331(30)01(10)1386650
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberCTB10
Device Catalogue Number101417301
Device Lot Number1386650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown